# SDR USAA2012061900003

- Difficulty date: May 29, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR47/51 TO FR64 TO Y765.  REPLACED SEAT RAIL BETWEEN FR47/51 TO FR64 TO Y765 IAW A319 SRM 51-72-11 & DRAWING D53476977.
